T Nation

Lower Leg Numbness Post Quad Injection


#1

Question for the gallery

5 days ago (Friday) injected 1.5 mL of Mast Enanthate into my left quad muscle and now have strange numbness / tingling / pain in lower porton of leg & foot.....is this something that is an issue or just something I need to wait out?

Here are the symptoms that I have been having
Friday (injection day) - nothing, injection went fine in quad, no pain whatsoever
Saturday - Lethargy
Sunday - Nausea
Monday - Leg cold sensation & stomach issues
Tuesday - Leg numbness / tingling / pain & stomach issues

I have not had any fever and the injection site is fine, meaning there is no redness/swelling/warmth

Could it be the gear? On the label it says :
200mg Mast En
20% Benzyl Benzoate
3% Benzyl Alcohol
Apricot Carrier Oil

Any thoughts or opinions are welcome.

Thanks


#2

How much experience do you have with quad injections, with other anabolics? Have you injected masteron into other sites without any problem. Quad’s can be troublesome for some people, with PIP.
I personally haven’t used masteron, but if you are using 200mg/ml that sounds pretty concentrated, I think 100mg/ml is more the norm.

Some other guys have mentioned lower leg pain, or stiffness numbness, in the foot, rather than PIP at the site in the quads. Sounds like a nerve issue, but it is unlikely you would hit a nerve on the front of the leg. Some gear can just make you feel like shit.


#3

Symptoms are consistent with nerve/muscle problems in lower back or gluts.


#4

Been on TRT for the last year and have always done quads. This is my first experience with Masteron Enanthate.

I wonder if the Apricot Kernel Oil has something to do with these symtoms. Doing some research online Apricot Kernel Oil can be toxic in greater doses. Maybe I am just reacting to that.

Still having tingling and numbness in the foot that comes and goes. Went to the doc today and stated she believed it was nerve issues as well. Gave me a oral steroid pack. If that doesn’t help she said the next step would be nerve conduction testing.

If it was nerve related, would this be something that heals with time or am I screwed?


#5

Currently on TRT and have always done quad injections so I’m wondering if it is the gear as well. Haven’t done Masterone before so this is my first time with it. I’m guessing that this is making me feel like crap.

8 days post injection and still having issues. Went to the doc today and got some methylprednisone (and also ruled out any sort of infection as WBC count came back normal)

If it is a nerve issue, would this be something temporary or am I stuck with this?


#6

I have heard about people injecting too close to the sciatic nerve, and getting “drop foot”, but they reckon they got it from injecting the wrong area of the glutes, not quads.
If it was me and the problem is persisting I would see a Dr again, make sure he knows your situation on IM injections.